# SDR DALA2022062904522

- Difficulty date: June 26, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 78,343 hours, 33,388 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 REMOVE AND APPLY THE SEALANT OF THE RIGHT WING NDT INSPECT LOWER STRINGERS S-6 AND S-8 AT WS 711/711.5. CORRECTIVE ACTION: SUMMARY OF NRC 00037 SEALANT OF THE RIGHT WING NDT INSPECT LOWER STRINGERS S-6 AND S-8 AT WS 711/711.5 WAS REMOVED AND APPLIED PER B757-200 AMM 51-31 AND SHIMS WERE REPLACED PER ER/A N 599861-14AD REV. ORIGINAL SECTION I: PERMANENT REPAIR. (2294915)
